# SDR AALA20100421ORD01

- Difficulty date: April 20, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 50,680 hours, 24,397 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED STRONG ACRID ODOR IN CABIN ON TAKEOFF THEN SAME ODOR DURING DESCENT.  FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH PRESSURE REGULATING SHUT-OFF VALVES.  SYSTEM GROUND CHECK NORMAL OPERATION.
